Discussions By Condition: Nerve conditions

Neuropathy from Antibiotic

Posted In: Nerve conditions 0 Replies
  • Posted By: simplemarn
  • May 9, 2007
  • 10:13 PM

Just wondering if anyone out there has had a similar experience. A medical mystery! Had an allergic reaction to antibiotic Bactrim DS in Jan 07 (for sinus infection), with all kinds of weird symptoms, mostly nerve-related. After taking Bactrim for 5 days, ended up in ER with severe tingling in both feet/legs up to knees. Several MRI's brain, neck, back:, ENT, etc. etc. all normal. Now have vision problems (many floaters both eyes) , tingling still (never goes away) in legs, weakness, etc. Have been to Neuro, Rheumatologist, etc. All tests are normal. Lyme, lupus, MS, all neg. Any suggestions? Have been taking fish oil since Jan. but so far, no difference. Any idea (docs out there?) as to how long it takes nerves to recover from toxicity? All docs I've been to say its all due to the hyper-reaction from the antibiotic. Am seeing a Chiro right now to see if it helps.
Appreciate any responses. 27 year old female-teacher. Thank you!:confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement